RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 6, Pages 205–215 (Mi fpm1776)  

The rational homology ring of the based loop space of the gauge groups and the spaces of connections on a four-manifold

S. Terzić

University of Montenegro

Abstract: We provide a rational-homotopic proof that the ranks of the homotopy groups of a simply connected four-manifold depend only on its second Betti number. We also consider the based loop spaces of the gauge groups and the spaces of connections of a simply connected four-manifold and, using the models from rational homotopy theory, we obtain explicit formulas for their rational Pontryagin homology rings.

Full text: PDF file (158 kB)
References: PDF file   HTML file
UDC: 515.164.32

Citation: S. Terzić, “The rational homology ring of the based loop space of the gauge groups and the spaces of connections on a four-manifold”, Fundam. Prikl. Mat., 21:6 (2016), 205–215

Citation in format AMSBIB
\Bibitem{Ter16}
\by S.~Terzi\'c
\paper The rational homology ring of the based loop space of the gauge groups and the spaces of connections on a~four-manifold
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 6
\pages 205--215
\mathnet{http://mi.mathnet.ru/fpm1776}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1776
  • http://mi.mathnet.ru/eng/fpm/v21/i6/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:43
    Full text:20
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020